# SDR N6WA2021111501

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 41,013 hours, 31,169 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 766389X9
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT ZERO.SWAPPED SFECU'S, CLEARED INHIBITS AND PERFORMED OPS CHECK IAW CRJ 550 AMM 27-51-05, 27-51-00. SFECU POSITION 1, P/N 766389X9-S/N 1744. SFECU POSITION 2 P/N 766389X9, S/N 1502. NO FAULTS NOTED AT THIS TIME. FLAP HALF SPEED MSG STILL PRESENT ON DMI # 70075568
